# SDR CALA2024070101937

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 93,984 hours, 13,262 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 14165005
- Part serial: 0071
- Condition: Faulted
- Location: L Mlg
- Part time: 83,427 hours, 13,440 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT REPORTED LANDING GEAR DISAGREE MSG WHEN RETRACTING GEAR. PLANE ARRIVED IN EWR WITH LEFT GEAR DOOR DOWN. T/S PER SSM 32-30-01-101, VERIFIED THAT SYSTEM OPERATES ON GROUN D WITHOUT ANY NOTED ELETRICAL DEFECTS. OPENED AND CLOSED MLG DOO RS SEVERAL TIMES WITHOUT ANY C/B''S TRIPPING. SUSPECT PREVIOUSLY INSTALLED L MLG SAFETY VALVE BAD FROM STOCK. SAFETY VALVE AND PACKING IN FWD GALLEY. REMOVED AND REPLACED V649 LH MLG SAFETY VALVE REF AMM 32-35-10 OPS CHECKED  MLG DOORS NO DEFECTS NOTED AT THIS TIME
